# SDR FDEA201707171978

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,690 hours, 21,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213204
- Condition: Corroded
- Location: Frames 11-13a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED AT  Y953 FRAME 13A.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-  21. CLASSIFIED AS A  MAJOR REPAIR.
